Incremental unknowns on nonuniform meshes
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 5, p. 539-577
@article{M2AN_1998__32_5_539_0,
     author = {Chehab, J.-P. and Miranville, A.},
     title = {Incremental unknowns on nonuniform meshes},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {5},
     year = {1998},
     pages = {539-577},
     zbl = {0913.65088},
     mrnumber = {1643485},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_5_539_0}
}
Chehab, J.-P.; Miranville, A. Incremental unknowns on nonuniform meshes. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 5, pp. 539-577. http://www.numdam.org/item/M2AN_1998__32_5_539_0/

[1] R. E. Bank, T. F. Dupont, H. Yserentant, The Hierarchical Basis Multigrid Method, Numer. Math. 52, 1988, 4227-458. | MR 932709 | Zbl 0645.65074

[2] S. Biringen and A. Huser, Calculation of two-dimensional shear-driven cavity flows at high Reynolds numbers, Int J. for Num. Meth. in Fluids, vol. 14, 1087-1109 (1992). | Zbl 0753.76116

[3] M. H. Carpenter, D. Gottlieb and S. Abarbanel, Time-Stable Boundary Conditions for Finite Difference Schemes Solving Hyperbolic Systems Methodology and Application to High-Order Compact Schemes, ICASE Preprint series. | MR 1275021 | Zbl 0832.65098

[4] B. Cockburn and C. W. Shu, Nonlinearly Stable Compact Schemes for shock calculations, ICASE Preprint series, May 1992. | MR 1275104 | Zbl 0805.65085

[5] J. P. Chehab, Solution of Generalized Stokes Problems Using Hierarchical Methods and Incremental Unknowns, App. Num. Math. 21, 9-42, (1996). | MR 1418694 | Zbl 0853.76044

[6] J. P. Chehab, Incremental Unknowns Method and Compact Schemes, M2AN, 32, 1, 1998, 51-83. | Numdam | MR 1619593 | Zbl 0914.65110

[7] J. P. Chebab and R. Temam, Incremental Unknowns for Solving Nonlinear Eigenvalue Problems New Multiresolution Methods, Numerical Methods for PDE's, 11, 199-228 (1995). | MR 1325394 | Zbl 0828.65124

[8] J. P. Chebab, A Nonlinear Adaptative Multiresolution Method in Finite Differences with Incremental Unknowns, Modélisation Mathématique et Analyse Numérique (M2AN), Vol. 29, 4, 451-475, 1995. | Numdam | MR 1346279 | Zbl 0836.65114

[9] M. Chen, A. Miranville and R. Temam, Incremental Unknows in Finite Differences in Space Dimension 3, Computational and Applied Mathematics, 14, 3 (1995), 1-15. | MR 1384185

[10] M. Chen and R. Temam, Incremental Unknows for Solving Partial Differential Equations, Numerische Matematik, Springer Verlag, 59, 1991, 255-271. | MR 1106383 | Zbl 0712.65103

[11] M. Chen and R. Temam, Incremental Unknows in Finite Differences Condition Number of the Matrix, SIAM J. on Matrix Analysis and Applications (SIMAX), 14, n° 2, 1993, 432-455. | MR 1211799 | Zbl 0773.65080

[12] M. Chen and R. Temam, Non Linear Galerkin Method in the Finite Difference case and Wavelet like Incremental Unknowns, Numer. Math. 64, 1993, 271-294. | MR 1206665 | Zbl 0798.65093

[13] A. Debussche, T. Dubois and R. Temam, The Nonlinear Galerkin Method: A Multiscale Method Applied to the Simulation of Homogeneous Turbulent Flows, Theorical and Computational Fluid Dynamics, 7, 4, 1995, 279-315. | Zbl 0838.76060

[14] T. Dubois and A. Miranville, Existence and uniqueness results for a velocity formulation of Navier Stokes equations in a Channel, Applicable Analysis, 55, 1994, 103-138. | MR 1379647 | Zbl 0833.35001

[15] J. Kim and P. Moin, Numerical investigation of turbulent channel flow, J. Fluid Mech. (1982, vol. 118, 341-377. | Zbl 0491.76058

[16] S. K. Lele, Compact Finite Difference Schemes with Spectral like Resolution, J. Comp. Phys., 103, 1992, 16-42. | MR 1188088 | Zbl 0759.65006

[17] M. Marion and R. Temam, Nonlinear Galerkin Methods, SIAM Journal of Numerical Analysis, 26, 1989, 1139-1157. | MR 1014878 | Zbl 0683.65083

[18] M. Marion and R. Temam, Nonlinear Galerkin Methods; The Finite elements case, Numerische Mathematik, 57, 1990, 205-226. | MR 1057121 | Zbl 0702.65081

[19] J. Shen, Hopf bifurcation of the unsteady regularized driven cavity flows, J. Comput. Phys. Vol. 95, 228-245 (1991). | Zbl 0725.76059

[20] R. Temam, Inertial Manifolds and Multigrid Methods, SIAM J. Math. Anal. 21, 1990, 154-178. | MR 1032732 | Zbl 0715.35039

[21] R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Science, Springer Verlag, 1988, 68. | MR 953967 | Zbl 0662.35001

[22] H. A. Van Der Vorst, Bi-CGSTAB a fast and smoothly converging variant of Bi-CG for the solution of nonsymmetric linear systems, SIAM J. Sci. Stat. Comput., 13, 1992, 631-644. | MR 1149111 | Zbl 0761.65023

[23] H. Yserentant, On Multilevel Splitting of Finite Element Spaces, Numer. Math. 49, 1986, 379-412. | MR 853662 | Zbl 0608.65065